Alert archive / Illinois / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 208, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 26, 2000, 12:58 AM CDT for Morgan County, Illinois. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Jun 26, 2000, 12:58 AM CDT (05:58 UTC)
- Expired
- Jun 26, 2000, 2:00 AM CDT
- In force
- 62 min
- Issued by
- NWS Lincoln, IL
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
County Morgan County, IL
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 10:45 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 752 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1190 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 260600
SVRSPI
ILC137-260700-
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1258 AM CDT MON JUN 26 2000
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MORGAN COUNTY IN CENTRAL ILLINOIS
* UNTIL 200 AM CDT
* AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 15 MILES SOUTHWEST OF JACKSONVILLE...MOVING
NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MURRAYVILLE
WOODSON
JACKSONVILLE
FRANKLIN
ALEXANDER
WAVERLY
DAMAGING WINDS IN EXCESS OF 75 MPH WILL ACCOMPANY THIS DANGEROUS
STORM. GO TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. ABANDON CARS AND MOBILE HOMES IF YOU ARE IN THE
WARNED AREA.
REPORT SEVERE WEATHER OR ANY STORM DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER ISERVICE. STAY
TUNED FOR LATER STATEMENTS.
LAT...LON 3969 9034 3954 9026 3956 8994 3982 9002
3988 9016
FRIEDERS
NNNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 11:00 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 25, 11:00 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE LINCOLN IL 1100 PM CDT SUN JUN 25 2000 FLASH FLOOD GUID LEVELS QUITE LOW ACRS ENTIRE CWA THIS EVENING SO HAVE OPTED TO INCLUDE A FLASH FLOOD WATCH FOR THE OVERNIGHT HOURS. PRECIP WATER VALUES AROUND 1.75 INCH WITH FAIRLY IMPRESSIVE STRATIFORM SHIELD BEHIND BOW. .ILX...FLASH FLOOD WATCH FOR ALL OF CENTRAL ILLINOIS CWA. SMITH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 11:02 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 58 min |
| Jun 26, 12:01 AM CDT | Severe Thunderstorm Warning | ILX | Scott | 59 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.